About Me: Male, 48, Shortsville, NY, member since May 2009
My name is Michael, wish I could change my log-in name, would make things easier when replying to me mid-thread.
heart attack 4-17-09, double bypass surgery 4-21-09, home
Levothyroxin: 50mcg 7:30am (replaces my Synthroid).
Simvastatin; 40mg @ 10:pm (help lower LDL)
Lisinopril; 2.5mg @ 9:pm (lowers my BP)
Carvedilol; 6.25mg @ 8:am and 7:pm (Helps with heart disease)
Aspirin; 81mg @ 8:am (keeps blood clots from forming)
Iron 65mg @ 8:am and 9:30pm (Keeps the liver working with Simvastatin)
Fish-Oil; 900mg Omega-3
Smoked one pack a day for 30 years. haven't touched a cigarette since 4-17-09 and nearly no cravings at all! I owe that to actually "Wanting" to quit a few months before the heart attack. The bed time from the heart attack sealed the deal :-)
Amateur astronomer, Astronomy club Librarian, Radio Astronomy special interest group project manager, attend lectures and read books on astrophysics topics and finally, I always over analyzing everything.
Hi Michael, this is doofste, my name is Jacqui. I am impressed with your answer, it is at least something that make sense to me. Other symptoms are hearing my heartbeat in my ear, sometimes I have problems with eye focus, it is as if the objects move up and down, are these also typical symptoms of of Superior Semicircular Canal Dehiscence? I don't know what this means, I am going to look that up where ever I can, thank you for at least putting me on a track to investigate. I have not consulted a lyrengologist.
Have a lovely day.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.